IJPAM: Volume 84, No. 3 (2013)

ON THE CONVERGENCE OF ITERATIVE PROCESSES
FOR NONLINEAR OPERATOR EQUATIONS

Chahn Yong Jung1, Shin Min Kang2
1Department of Business Administration
Gyeongsang National University
Jinju, 660-701, KOREA
2Department of Mathematics and RINS
Gyeongsang National University
Jinju, 660-701, KOREA


Abstract. In this paper, a nonlinear operator equation involving a strictly pseudocontractive mapping is investigated based on an explicit iterative method. Weak and strong convergence theorems of fixed points are established in real Hilbert spaces.

Received: December 6, 2012

AMS Subject Classification: 47H05, 47H09, 47J25

Key Words and Phrases: strictly pseudocontractive mapping, nonexpansive mapping, fixed point, convergence, iterative process

Download paper from here.



DOI: 10.12732/ijpam.v84i3.7 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 84
Issue: 3